# SDR CA050907001

- Difficulty date: August 23, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,623 hours
- Engine: Pwa JT8D15A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO YHM NLG DID NOT INDICATE DOWN AND LOCKED.  CONFIRMED DOWN BY VISUAL SCOPE, AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION IT WAS DETERMINED A PIN FOR THE LANDING GEAR ACCESSORY UNIT WAS 'PUSHED BACK'.  PIN REPAIRED AND INDICATION WORKED NORMAL.
